# SDR CHQA201100174

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 23,075 hours, 18,330 cycles
- Engine: Allsn AE3007A
- Engine time: 23,840 hours, 20,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Attenuator
- Part number: 7141431001
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE FLIGHT ATTENDANT REPORTED THAT A WHITE VAPOR OR SMOKE LIKE SUBSTANCE WAS COMING FROM THE FLOOR VENTS AND COLLECTING NEAR THE FLOOR.  UPON INVESTIGATING, FA REPORTED THE VAPOR FELT COOL AND HAD NO SMELL.  THE CREW RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AREA AND FOUND UNSECURED DUCTING NEAR ROW 8.  MAINTENANCE RE-SECURED THE COOLING DUCT AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
